MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK ASY, CR POROUS FEMORAL, SZ 2, LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK ASY, CR POROUS FEMORAL, SZ 2, LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 232-02-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Osteolysis (2377)
Date of Event 12/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10: (b)(6) 200-04-21 - cemented finned t ib.Tra sz 2f/1t.(b)(6) 232-02-02 - optetrak asy, cr porous femoral, sz 2, l.(b)(6) 21-0901-19y-v1 - stryker lpi s7/6/5/4 h.Sierra 90*13/21*1,19.
 
Event or Problem Description
As reported, approximately 7 years and 4 months post the initial left total knee arthroplasty, the patient was revised due to distal femoral periprosthetic fracture secondary to extensive osteolysis associated with premature polyethylene wear.The patient was revised to competitor devices.There was no reported breakage of a device or surgical delay/prolongation.The patient is doing well and in stable condition.No further information reported.

Brand Name
OPTETRAK ASY, CR POROUS FEMORAL, SZ 2, LEFT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key22410920
Report Number1038671-2025-02425
Device Sequence Number8277120
Product Code JWH
UDI-Device Identifier10885862063021
UDI-Public10885862063021
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K032606
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2022
Device Catalogue Number232-02-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Initial Report FDA Received Date07/07/2025
Date Device Manufactured05/15/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age49 YR
Patient SexFemale